Previous |  Up |  Next


Full entry | Fulltext not available (moving wall 24 months)      Feedback
regular quasivarieties; regular quasi-identity; modes; affine spaces; commutative binary modes
Irregular (quasi)varieties of groupoids are (quasi)varieties that do not contain semilattices. The regularization of a (strongly) irregular variety $\mathcal{V}$ of groupoids is the smallest variety containing $\mathcal{V}$ and the variety $\mathcal{S}$ of semilattices. Its quasiregularization is the smallest quasivariety containing $\mathcal{V}$ and $\mathcal{S}$. In an earlier paper the authors described the lattice of quasivarieties of cancellative commutative binary modes, i.e. idempotent commutative and entropic (or medial) groupoids. They are all irregular and the lattice contains all irregular varieties of such groupoids. This paper extends the earlier result, by investigating some regular quasivarieties. It provides a full description of the lattice of subquasivarieties of the regularization of any irregular variety of commutative binary modes.
[1] Bergman C., Romanowska A.: Subquasivarieties of regularized varieties. Algebra Universalis 36 (1996), 536–563. DOI 10.1007/BF01233924 | MR 1419368 | Zbl 0902.08013
[2] Hogben L., Bergman C.: Deductive varieties of modules and universal algebras. Trans. Amer. Math. Soc. 289 (1985), 303–320. DOI 10.1090/S0002-9947-1985-0779065-X | MR 0779065 | Zbl 0563.08010
[3] Ježek J., Kepka T.: Semigroup representation of commutative idempotent abelian groupoids. Comment. Math. Univ. Carolin. 16 (1975), 487–500. MR 0382484
[4] Ježek J., Kepka T.: The lattice of varieties of commutative idempotent abelian distributive groupoids. Algebra Universalis 5 (1975), 225–237. DOI 10.1007/BF02485256 | MR 0398952
[5] Ježek J., Kepka T.: Free commutative idempotent abelian groupoids and quasigroups. Acta Univ. Carolin. Math. Phys. 17 (1976), 13–19. MR 0422479 | Zbl 0394.20058
[6] Ježek J., Kepka T.: Ideal free CIM-groupoids and open convex sets. Lecture Notes in Mathematics, 1004, Springer, Berlin, 1983, pp. 166–176. DOI 10.1007/BFb0063437
[7] Matczak K., Romanowska A.: Quasivarieties of cancellative commutative binary modes. Studia Logica 78 (2004), 321–335. DOI 10.1007/s11225-005-1335-6 | MR 2108032 | Zbl 1092.08005
[8] Matczak K., Romanowska A.: Irregular quasivarieties of commutative binary modes. Internat. J. Algebra Comput. 15 (2005), 699–715. DOI 10.1142/S0218196705002487 | MR 2160574 | Zbl 1103.08004
[9] Matczak K., Romanowska A.B., Smith J.D.H.: Dyadic polygones. Internat. J. Algebra Comput. 21 (2011), 387–408. DOI 10.1142/S0218196711006248 | MR 2804518
[10] Romanowska A.B., Smith J.D.H.: Modal Theory. Heldermann, Berlin, 1985. MR 0788695 | Zbl 0553.08001
[11] Romanowska A.B., Smith J.D.H.: On the structure of semilattice sums. Czechoslovak Math. J. 41 (1991), 24–43. MR 1087619 | Zbl 0793.08010
[12] Smith J.D.H., Romanowska A.B.: Modes. World Scientific, Singapore, 2002. MR 1932199 | Zbl 1060.08009
[13] Smith J.D.H., Romanowska A.B.: Post-Modern Algebra. Wiley, New York, NY, 1999. MR 1673047 | Zbl 0946.00001
Partner of
EuDML logo